Click here for my CV



Publications and Preprints



[23] A p-adic non-abelian criterion for good reduction of curves, by F. Andreatta, A. Iovita. M. Kim, preprint 2013, submitted for publication, pdf file

[22] Overconvergent Eichler-Shimura Isomorphisms, by F. Andreatta, A. Iovita, G. Stevens, preprint 2013, submitted for publication pdf file

[21] Semistable sheaves and comparison isomorphisms in the semistable case, by F. Andreatta, A. Iovita, Rendiconti del Seminario Matematico della Universita di Padova, vol 128 (2012), 131-287 pdf file

[20] Comparison Isomorphisms for Smooth formal schemes, by F. Andreatta, A. Iovita, Journal of the Math. Inst. of Jussieu 12 (2013), no 1, 77-151 pdf file

[19] Overconvergent modular sheaves and modular forms for GL(2,F), by F. Andreatta, A. Iovita, G. Stevens, to appear in Israel Journal of Mathematics pdf file

[18] p-Adic families of Siegel modular cuspforms, by F. Andreatta, A. Iovita, V. Pilloni, to appear in Annals of Mathematics pdf file

[17] On a p-adic invariant cycles theorem, by B. Chiarellotto, R. Coleman, V. Di Proietto, A. Iovita, preprint 2012, submitted for publication pdf file

[16] On overconvergent modular forms, by F. Andreatta, A. Iovita, G. Stevens. This is the first draft where mostly the elliptic case is treated. For the Hilbert case see [19] above. pdf file

[15] Hidden Structures on Semi-Stable Curves by R.Coleman, A.Iovita, Asterisque 331, pdf file

[14] Families of automorphic forms on definite quaternion algebras and Teitelbaum's conjecture, by M.Bertolini, H.Darmon, A.Iovita, Asterisque, pdf file

[13] Global applications of relative (Phi-Gamma)-modules,I by F.Andreatta and A.Iovita, Asterisque pdf file

[12] Anticyclotomic Main Conjecture for supersingular elliptic curves, by H.Darmon and A.Iovita, JIMJ, pdf file

[12] Iwasawa Theory of Elliptic Curves at Supersingular Primes over Towers of Extensions of Number Fields by A.Iovit and R.Pollack, Journal fur die reine und angewande Mathematik, 598, 71-103, (2006)

[11] p-Adic height pairings on abelian varieties with semistable ordinary reduction by A.Iovita and A.Werner, Journal fuer die reine und angewandte Mathematik, 564, 181-203, (2003)

[10] Derivatives of p-adic L-functions, Heegner cycles and monodromy modules attached to modular forms by A.Iovita and M.Spiess, Invent.Math. 154, No 2, 333-384, (2003)

[9] Teitelbaum's Exceptional Zero Conjecture by M.Bertolini, H.Darmon, A.Iovita, M.Spiess, A.J.M. 124, 411-449, (2002)

[8] Logarithmic differential forms on p-adic symmetric spaces, by A.Iovita and M.Spiess, Duke Math. Journal, vol 110, No 2, 253-278(2001) ps file.

[7] Formal Sections and de Rham Cohomolgy of Semistable Abelian Varieties, by A.Iovita, Israel J. of Math.,120,429-447,(2000).

[6] Generating Elements for the ring of p-adic periods by A.Iovita and A.Zaharescu -- J.Math. Kyoto Univ., volume 39-2, 233-249, (1999)

[5] Frobenius and Monodromy Operators for Curves and Abelian Varieties, by R.Coleman and A.Iovita -- Duke J. of Math., vol. 97-1,171-217,(1999).

[4] Galois Theory for the ring of p-adic periods, by A.Iovita and A.Zaharescu --Compositio Math., vol. 117,1-31 (1999).

[3] Nondiscrete local ramified class field theory, by A.Iovita and A.Zaharescu, J.Math.Kyoto Univ.,35-2,325-339,(1995).

[2] Completions of r.a.t.-valued fields of rational functions, by A.Iovita and A.Zaharescu -- J. of Number Theory, vol. 50-2,202-206, (1995).

[1] Sur les Anneaux Artiniens locaux de type fini de Représéntation, by A.Iovita -- Bull.Math. de la Soc.Sci.Math. de Roumanie, Tome 32,(80), nr.2, 131-135,(1988)